NASCAR Home Tracks

Google+ Twitter Facebook rss

NWES Venray 7/15-7/16 2017 Schedule

Whelen Euro Series
ELITE 1
ELITE 2

EVENT LINKS: TICKETS | SCHEDULE | RACE CENTRAL LIVE | ENTRY LIST | LIVE TIMING | LIVE STREAMING

PRINTABLE FORMAT (PDF)

 

Friday, July 14

Date/Time Division Event
08:00 All PADDOCK OPENS for installation of teams in pit-boxes
14:00 – 18:00 All CARS TECHNICAL INSPECTIONS (Technical pit-boxes, according time to appear)
15:00 – 17:00 All DRIVERS REGISTRATIONS
16:00 – 18:00 Rookies MANDATORY ROOKIE TRAINING (For all drivers without oval experience)
16:00 – 20:00 All TIRES REGISTRATION 1 AND PARC FERME (Tire pit-box)
18:30 – 19:00 All MANDATORY BRIEFING Drivers / Crew-chiefs / Spotters (Briefing room)
19:00 – 19:15 All MANDATORY DRIVERS TRACK WALK
19:30 – 20:00 Spotters MANDATORY SPOTTERS BRIEFING

 

Saturday, July 15

Date/Time Division Event
09:00 – 09:45 Elite 1 PRACTICE (45 min)
09:55 – 10:40 Elite 2 PRACTICE (45 min)
11:00 – 11:30 Elite 1 QUALIFYING PRACTICE (30 min)
11:40 – 12:10 Elite 2 QUALIFYING PRACTICE (30 min)
12:30 – 13:00 All TIRES REGISTRATION 2
13:30 Elite 1 PRE-GRID OPENS (cars at track gate – Mechanics driving their cars)
13:40 Elite 1 Green at track gate - mechanics drive cars slowly to the grid (1 lap only)
13:47 Elite 1 Teams and drivers in line, beside their car, turned to start/Finish line
13:49 Elite 1 National anthems (USA followed by The Netherlands)
13:52 Elite 1 Drivers in their cars, Music and race presentation
13:53 Elite 1 Introduction special guests
13:55 Elite 1 Show Pompom Girls, on the grid
13:57 Elite 1 Track evacuation (except 1 crew member per car)
13:58 Elite 1 Introduction Grand Marshall
13:59 Elite 1 “Drivers Start your engines” by race Grand Marshall
14:00 – 14:40 Elite 1 RACE 1 ELITE 1 (50 LAPS – 44.00 Km) – Green Flag 5 Pace lap
15:45 – 16:15 All AUTOGRAPH SESSION (Paddock)
17:00 Elite 2 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
17:05 Elite 2 Green at track gate, all cars go to the grid (1 lap only)
17:08 Elite 2 Introduction special guests
17:10 Elite 2 Show Pompom Girls, on the grid
17:12 Elite 2 Track evacuation (except 1 crew member per car)
17:13 Elite 2 Introduction Grand Marshall
17:14 Elite 2 “Drivers Start your engines” by race Grand Marshall
17:15 – 17:55 Elite 2 RACE 1 ELITE 2 (50 LAPS – 44.00 Km) – Green Flag 5 Pace lap
18:30 – 19:30 All TIRES IN PARC FERME (Michelin pit-box)

 

Sunday, July 16

Date/Time Division Event
08:00 – 08:30 All TIRES COLLECTION from Parc Fermé
09:00 – 09:10 All WARMUP (10 min)
10:15 Elite 2 PRE-GRID OPENS (cars in pit-lane – Drivers ready in their cars)
10:20 Elite 2 Green at track gate, all cars go to the grid (1 lap only)
10:23 Elite 2 Introduction special guests
10:25 Elite 2 Show Pompom Girls, on the grid
10:27 Elite 2 Track evacuation (except 1 crew member per car)
10:28 Elite 2 Introduction Grand Marshall
10:29 Elite 2 “Drivers Start your engines” by race Grand Marshall
10:30 – 11:10 Elite 2 RACE 2 ELITE 2 (50 LAPS – 44.00 Km) – Green Flag 5 Pace lap
13:30 – 14:00 All AUTOGRAPH SESSION (Paddock)
14:30 Elite 1 PRE-GRID OPENS (cars at track gate – Mechanics driving their cars)
14:40 Elite 1 Green at track gate - mechanics drive cars slowly to the grid (1 lap only)
14:47 Elite 1 Teams and drivers in line, beside their car, turned to start/Finish line
14:49 Elite 1 National anthems (USA followed by The Netherlands)
14:52 Elite 1 Drivers in their cars, Music and race presentation
14:53 Elite 1 Introduction special guests
14:55 Elite 1 Show Pompom Girls, on the grid
14:57 Elite 1 Track evacuation (except 1 crew member per car)
14:58 Elite 1 Introduction Grand Marshall
14:59 Elite 1 “Drivers Start your engines” by race Grand Marshall
15:00 – 15:40 Elite 1 RACE 2 ELITE 1 (50 LAPS – 44.00 Km) – Green Flag 5 Pace lap